# SDR SWAA2022032169039

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Door
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AT LOWER FUSELAGE. EXTERNAL AFT TOILET COMPARTMENT ACCESS DOOR 145AL INTERNAL SKIN AND BONDING LEAD ATTACHED POINT . / [01] REMOVED CORROSION AT LOWER FUSELAGE. EXTERNAL AFT TOILET COMPARTMENT ACCESS DOOR 145AL INTERNAL SKIN AND BONDING LEAD ATTACHED POINT. AS PER B737 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA. IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL 27MG. BC 172139. CALIB DUE 4-1-22. MINNI THICK 0.016'.;[04] ORIGINAL MAT. 0.060' MAT. REMOVED 0.044' MAT. REMAINING 0.016' FOUND TO BE OUT OF LIMITS AS PER B737 SRM 52-40-01-1A-4;[05] VERIFIED 4.;[06] REMOVED AND REPLACED LOWER FUSELAGE EXTERNAL AFT TOILET COMPARTMENT ACCESS DOOR 145AL IAW AMM 52-49-07-400-801;[07] PERFORMED BONDING RESISTANCE CHECK FOUND BETWEEN THE PARAMETERS AS PER REF B737-700 AMM 52-49-07-400-801  TOOL USED :168692 DUE:16-SEP-22;[08] VERIFIED 6-7.
